# SDR IPXA1565071

- Difficulty date: February 14, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6934527
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR CUTOUT, FWD SEAL DEPRESSOR IS GOUGED.     REMOVED AND FABRICATED MAIN CARGO DOOR CUTOUT FWD SEAL DEPRESSOR IAW SRM 53-30-15-1A.
